Five weeks ago, I had a hysterectomy along with uterus, cervix and fallopian tubes. I am experiencing light pink to red vaginal bleeding after dealing with high stress at work. I just had my second follow up with my doctor. She said that my stitches are intact and everything appears normal. I have been working from home, but have an extremely high stress in career. Could stress be the cause for my bleeding? My hysterectomy was due to excessive bleeding, which they attributed to fibroids. Can this high stress career actually continue to make me bleed? I also have cramping, which is very similar to the cramps I had during regular menstruation. My doctor also had no explanation about the bleeding. Please help me. Thank you in advance for your time.
Welcome to icliniq.com.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
.. symptoms, it seems like fibromyalgia with anxiety. Whenever we are anxious, our autonomic nervous system plays a role, and hence increases the blood flow to various organs by pumping more blood at higher rates, and thus heartbeats can... Read fullMy mom had hysterectomy for adenocarcinoma. Is radiation therapy compulsory?
The lymph nodes were normal, uterus border was also normal and well-differentiated ... Is radiation therapy required even after the removal of the entire uterus and its neighboring parts .... Read fullCan Terbinaforce plus be used for vaginal infection?
.. not use Terbinaforce plus cream anywhere on the body. Do not even think of using it on your genitals. Terbinaforce plus cream (Clobetasol Topical, Ofloxacin Topical, Ornidazole Topical and Terbinafine Topical) has a potent steroid in it. They wou... Read full
Query: Hi doctor, I read that great stress will cause brain development inhibition in children. Can this be caught up through something? Is this permanent? Read Full »
Query: Hi doctor, I am spotting for the past three days. I had complete hysterectomy about 23 years ago and I am not sexually active. Why am I spotting? Should I be concerned? I am currently on Plavix, Aspirin and Lipitor. Read Full »
Query: Hi doctor, I have got some vaginal infection. I feel itching, burning and some kind of cut and marks on my vagina. I would like to know the treatment for this. Please help. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now